# SDR CA010508010

- Difficulty date: April 24, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 3,204 hours
- Engine: Lyc O360A4M
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Bracket
- Condition: Loose
- Location: Elt
- Part time: 829 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MOUNTING BRACKET FOR PORTABLE ELT ANTENNA HAS LOOSE FIT AND ALLOWS ANTENNA TO FALL OUT. MS 28775-009 O-RING USED TO RETAIN ANTENNA.
